| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Lixin Jiao, Jia Jiao, Qingjian Zhou, Lei Wang, Shaojun Wang
      Existence conditions of formal first integrals of Lorenz system
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 419-422

Copyright © 2013 Lixin Jiao, Jia Jiao, Qingjian Zhou, Lei Wang and Shaojun Wang. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines